Journal article icon

Journal article

On Groups whose Geodesic Growth is Polynomial.

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218196712500488

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
IJAC
Volume:
22
Issue:
5
Pages:
1250048-1250048
Publication date:
2012-01-01
DOI:
EISSN:
1793-6500
ISSN:
0218-1967
Source identifiers:
345332
Keywords:
Pubs id:
pubs:345332
UUID:
uuid:538a33a3-8b83-4405-9867-129b38482bc3
Local pid:
pubs:345332
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP